# SDR SWIA201230964

- Difficulty date: June 8, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 20,102 hours, 12,132 cycles
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Noisy
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD CRACKLING SOUND AND OCCASIONAL LOUD POP.  (FLT 6430)  REMOVED S TRIM FROM SERVICE DOOR.
